MathSciNet Relay Station
MathSciNet bibliographic data
MR1707509 54C35 (46E10 54D20)
Bouziad, Ahmed Le degré de Lindelöf est $l$-invariant. (French) [The Lindelöf degree is $l$-invariant] Proc. Amer. Math. Soc. 129 (2001), no. 3, 913–919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement